On the ε-regular mild solution for fractional abstract integro-differential equations

J. Vanterler C. Sousa, M. Aurora P. Pulido, V. Govindaraj, E. Capelas De Oliveira. On the ε-regular mild solution for fractional abstract integro-differential equations. Soft Comput., 27(21):15533-15548, November 2023. [doi]

@article{SousaPGO23,
  title = {On the ε-regular mild solution for fractional abstract integro-differential equations},
  author = {J. Vanterler C. Sousa and M. Aurora P. Pulido and V. Govindaraj and E. Capelas De Oliveira},
  year = {2023},
  month = {November},
  doi = {10.1007/s00500-023-09172-y},
  url = {https://doi.org/10.1007/s00500-023-09172-y},
  researchr = {https://researchr.org/publication/SousaPGO23},
  cites = {0},
  citedby = {0},
  journal = {Soft Comput.},
  volume = {27},
  number = {21},
  pages = {15533-15548},
}